Bystolic (nebivolol) Anyone Tried It?
Posted 13 July 2010 - 12:43 PM
My internist agreed with me stopping my metoprolol because it did nothing for my tachycardia and nothing for my blood pressure in the couple of months on it. She said yes to seeing Dr. Goodman as, "no one around here knows how to take care of what you got".... Then she said how about we try Bystolic to slow your heart rate and get your high blood pressure under control -- we'll leave you to sit down and rest or lie down if you begin to dip low....but hopefully this will agree with you. (I'm also on Diovan 320mg and weekly Dyazide). I mentioned catapres and she said it didn't make sense for a fast heart rate with high b/p...I told her but dysautomia patients sometimes are treated with it with success....that's when she was glad for me to go to Mayo...But she thought this should slow me down enough and decrease that high b/p hopefully not crashing me down low when I get bouts of the low b/p. I'm to start with 5mg and then go to 10mg if I feel okay
So just curious if anyone here has experience with this drug....
nowwhat! (<= see I say it first so the doctors don't have to!)
Posted 13 July 2010 - 08:23 PM
Posted 14 July 2010 - 07:21 AM
Posted 14 July 2010 - 12:02 PM
Posted 14 July 2010 - 12:03 PM
Posted 17 July 2010 - 10:33 PM
Posted 18 July 2010 - 03:27 PM
I should have added that I have a type of POTS that causes a dysregulation of bp where I get high spikes. The last day it was taken before I started the Bystolic (in-office poor-man's TTT) it spiked to 180/106. So, I wasn't leaving the office without a med to get that down.
Posted 19 July 2010 - 12:15 AM
Posted 19 July 2010 - 09:59 AM
Posted 20 July 2010 - 03:28 PM
Posted 20 July 2010 - 09:51 PM
Posted 24 July 2010 - 05:37 PM
Posted 24 July 2010 - 06:36 PM
Well after 3 days of being on bystolic .5 mg I am quite shocked it's actually working!!!
How wonderful that you found a med that works for you - I'd love a day of energy
hope it continues to help
Posted 25 July 2010 - 02:23 AM
Posted 25 July 2010 - 12:04 PM
Hi everybody, just thought to chip in because of the high blood pressure subject. My BP is almost allways on the higher side. My daily average is around 150/100. My BP comes down in during the night though. I do sometimes have spikes to 190\130. I have been trying all sorts of medication over the past 7 years. Diuretics left me bedridden, they are a big NO GO for me. In fact all medication that dilate blood vessels are a big NO GO for me. I currently just take a Beta Blocker. I have been to many doctors including POTS specialists and over the past 7 years i was in different hospitals 4 times. My higher BP was allways one of my concerns and i talked to many many different doctors and specialists about it. And they all reasured me, that my BP numbers are not dangerous because symphatetic overactivitiy is the cause of it. Its important that the numbers come down in during the night because thats a sign that the reason for high BP is not severe. For the BP to be dangerous, the numbers must stay high all the time including during the night. I also went to 2 rehabs were they told me the same thing, the nurses and doctors even meassured their own BP in during activity and stress and showed me (because i was so scared about my numbers) and they had similar numbers. Then they also told me that i should never ever meassure my BP in during stress because Stress can cause an enourmos increase in BP. People with panic attacks for example can reach also numbers like 200/120. Weightlifters can get even numbers from 320/200 or higher. I just wanted to post this because i know how scared one can get if the numbers are high. But as long as the numbers dont stay up there ALL THE TIME and you got checked through without finding an "organic" reason. You are ok.
Thank you for posting this. I too, have high BP in the day and it drops out from under me at night. I wasn't able to take the BB because of this. It goes so low with sleeping. It's good to know that they don't worry so much about the high BP when there are the really lows at night.